# SDR UPS08553100

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Lbl 44.5 Wl 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL FLOORBEAM TOP CHORD BETWEEN BS 1011-1015 LBL 44.5, WL 207.  BLENDED DAMAGE AND REPAIRED PER EO 08-2597 AND UPS B757-5310-30207A.
